RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malyshev, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13
Presentations: 2

Number of views:
This page:609
Abstract pages:2655
Full texts:1172
References:112
Professor
Doctor of physico-mathematical sciences (1993)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 18.05.1955
Keywords: differential inequalities; Green functions; elliptic functions; Chebyshev approximation; continued fractions; quadratic irrationalities

Subject:

Let $L$ be an elliptic differential operator of order $l>n/2$ in $R^n$. Let $\Omega\subset R^n$ be a bounded domain with Lipshitz boundary. The estimate $$-AG(x,x)^{1/2}G(y,y)^{1/2}\le G(x,y), x,y\in\Omega,$$ where $A

Biography

   
Main publications:
  • Malyshev V.A. Elliptic differential inequalities, embedding theorem, and variational problems. Amer. Math. Soc. Transl. (2) Vol. 164, 1995

http://www.mathnet.ru/eng/person17989
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189034

Publications in Math-Net.Ru
2007
1. V. A. Malyshev, “Poncelet problem for rational conics”, Algebra i Analiz, 19:4 (2007),  139–145  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:4 (2008), 597–601  isi
2005
2. V. A. Malyshev, “A theorem on intersection with the $k$-dimensional barycenter”, Algebra i Analiz, 17:4 (2005),  115–124  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:4 (2006), 635–640
2003
3. V. A. Malyshev, “Periods of quadratic irrationalities, and torson of elliptic curves”, Algebra i Analiz, 15:4 (2003),  177–203  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:4 (2004), 587–602
4. V. A. Malyshev, “Cell structure of the space of real polynomials”, Algebra i Analiz, 15:2 (2003),  40–127  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:2 (2004), 191–248
2002
5. V. A. Malyshev, “Algebraic solution of the Zolotarev problem”, Algebra i Analiz, 14:4 (2002),  238–240  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:4 (2003), 711–712
2001
6. V. A. Malyshev, “Abel equation”, Algebra i Analiz, 13:6 (2001),  1–55  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:6 (2002), 893–938
1996
7. V. A. Malyshev, “Estimates of the derivatives of $n$-convex functions”, Zap. Nauchn. Sem. POMI, 232 (1996),  123–133  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 92:1 (1998), 3622–3629
1995
8. V. A. Malyshev, “The Bergman kernel and the Green function”, Zap. Nauchn. Sem. POMI, 221 (1995),  145–166  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:2 (1997), 3366–3380
1993
9. V. A. Malyshev, “Nonlinear embedding theore”, Algebra i Analiz, 5:6 (1993),  1–38  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:6 (1994), 1045–1073
1992
10. V. A. Malyshev, “The Hadamard conjecture and estimates for the Green function”, Algebra i Analiz, 4:4 (1992),  1–44  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:4 (1993), 633–666
1988
11. V. A. Malyshev, “Operators of differentiation and of increasing difference”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 2,  49–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:2 (1988), 68–70
1985
12. V. A. Malyshev, “Splines with a uniform step on the interval $[0,\infty)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 12,  27–28  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:12 (1985), 35–37
1981
13. V. A. Malyshev, A. V. Timofeev, “Dynamics of manipulators and adaptive control”, Avtomat. i Telemekh., 1981, 8,  90–98  mathnet  mathscinet  zmath; Autom. Remote Control, 42:8 (1981), 1069–1076

Presentations in Math-Net.Ru
1. Integrals with quadratic irrationalities
V. A. Malyshev
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
December 11, 2003
2. Cell structure of the space of real polynomials
V. A. Malyshev
Meetings of the St. Petersburg Mathematical Society
December 4, 2001

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020